Open Access
Translator Disclaimer
2013 Iterative Methods for Equilibrium Problems and Monotone Inclusion Problems in Hilbert Spaces
Huan-chun Wu, Cao-zong Cheng
J. Appl. Math. 2013(SI23): 1-7 (2013). DOI: 10.1155/2013/280909

Abstract

We introduce a new iterative method for finding a common element of the set of solutions of an equilibrium problem and the set of zeros of the sum of maximal monotone operators, and we obtain strong convergence theorems in Hilbert spaces. We also apply our results to the variational inequality and convex minimization problems. Our results extend and improve the recent result of Takahashi et al. (2012).

Citation

Download Citation

Huan-chun Wu. Cao-zong Cheng. "Iterative Methods for Equilibrium Problems and Monotone Inclusion Problems in Hilbert Spaces." J. Appl. Math. 2013 (SI23) 1 - 7, 2013. https://doi.org/10.1155/2013/280909

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950595
MathSciNet: MR3124601
Digital Object Identifier: 10.1155/2013/280909

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI23 • 2013
Back to Top